# SDR CALA2014021290365

- Difficulty date: February 11, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 84,909 hours, 24,502 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 23,609 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT THRUST REVERSER ACOUSTIC PANEL AT 12:00 POSITION DELAMINATED IN CTR.  INSTALLED REPAIR DOUBLERS TO THE UPPER BIFURCATION PANEL IAW AMM 78-31-93.
